Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dr Bob why cant you absolve me of my sins?
Mar 9, 2011

I was so excited to see new posts and scanned the list looking for my HIV Karma anxiety relief 5 minute pass. I was so disapointed. I did enjoy your 3 part blog on The Search for the Cure Heats Up! -- I do hope you are right. I agree that we have never been able to cure a virus but hopefully we may mask it - as the measles and pox vaccines have done in the past.

Doc - I had a girl rub her vagina on my penis - we kissed and I later found out I had a soar in my mouth where I had bitten the side of my cheek while eating- and she gave me head for a second (really a second as I pushed her off as soon as I felt the wetness of her mouth - it was dark) did i mention she was stripper I pulled out of the strip club. Then I find out she had track marks from drug use. I started Combivir at 56 hours. PEP has cause me some side effects. First few days I would fall asleep standing up almost. Then came the soar throat for two weeks, then came the nasuea then the muscle and joint pain. Worst in the morning. Then I start to think maybe I am over-reacting then at 16 days I have the night sweats. Never had these before. No fever -- doc what do I do? I am scared and feel all alone. I break down crying - a grown ass man - crying and cant get out of bed. How bad was my risk factor. Is night sweats without fever ARS? please answer

Response from Dr. Frascino

Hi,

Yep, I'm back. I should point out that despite posting a notice that I would be away, I found not only your question waiting upon my return, but thousands of others as well! It's going to take me some time to catch up! Thanks for your patience.

Regarding your HIV-acquisition risk, it's very low. PEP generally would not be recommended for such a minimal risk.

Your depression and anxiety are related to guilt and fear. I would recommend you discuss this with your doctor or the HIV specialist who is monitoring your PEP treatment. They may well prescribe anti-anxiety and/or antidepressant medications. In addition they may refer you to a counselor for psychotherapy to help you confront and cope with your fears.

Good luck. Good-luck karma sent!

Dr. Bob



Previous
World cup time- remember me?
Next
You didn't answer me directly, but I wanted to say thanks anyway...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement